who have vitamin D3 deficiency and feel dizzy,not a normal dizzy but a weird feeling like I'm floating it's so Annoying Specialy when I'm laid on the bed,I feel like l'm flying,and when I'm seating I fell imbalance.
Welcome to the MedHelp forum!
Along with Vit D3 deficiency there is a chance that your cervical spine is affected. This could be causing compression of cervical spinal nerves and hence the feeling of imbalance and dizziness. There could also be associated anemia, low blood pressure or even internal ear problems. Endocrine disorders like those of thyroid and parathyroid too cause dizziness.
It is difficult to comment beyond this at this stage. Do discuss this with your doctor and get yourself examined. You will need to undergo a few tests and may be MRI of cervical spine to rule this out. Please let me know if there is any thing else and do keep me posted. Take care!
I've done an MRI and every thing is ok,I've done the internal ear test and I took alote of medication to treat the dizziness and it dose not work,
I have stiff neck and I feel pain in both of my shoulders and my back the pain is so sever.
My muscels is so weak if I walk I feel imbalance I can't walk with out holding some one.
My Vitamin D3 level is 8.5
I've been taking vitamin D3 the last 6 weeks,50.000 IU per week,still 2 more weeks.
I feel a little Improvement but still have the pain and the weakness.
Prescription vitamin D has been found inferior to the over the counter vitamin D3. My level is 20. My doctor wants it increased to 50 and told me to get OTC D3 and take 4-5000 IU a day for 3 month before being tested again.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.